A Little Fatigue . . . Having Faith
Thursday, June 25, 2009
I am sustaining my cheerful mood and feeling grateful for the excellent treatment I'm getting (reducing my statistical chance of recurrence from about 25% to maybe 2-3%) but: the cumulative effect of the series of treatments is making me somewhat fatigued, just as I was told to expect. And: some redness/skin reaction, also as I was told to expect. Which will culminate about 2 weeks after the last treatment (there are 6 to go).
So I'm not feeling able to get to the gym for my usual vigorous workouts every day, will have to take it easier, do what I can, keep on the programme from a nutrition-tracking perspective (not too hard, since appetite is also quite a bit reduced) and just have faith that I WILL do what exercise I can and get back into the full exercise routine (as I always have) when it's possible to do so.
This isn't a race, there is no deadline, I'm only 3 pounds from goal: and it will happen.